# SDR IXXA05SMN78S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Worn
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, EXTERNAL FUS "C" BELLY DOOR LWR PART WORN.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05283 DATE 07-06-05, SEMAN DWG ED 4002 DATE 07-01-05, EO SEMAN NR 2005971 DATE 07-06-05.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-21 PAGE 1, DC-8 SRM 51-1-20D PAGE 1.  REMOVED DAMAGED AREA IAW SEMAN DWG ED 4020. PERFORMED NDT INSPECT IAW DC-8 NDT SPM PART 06-60-01-001. FAB`D NEW SKIN SEGMENT (ALCLAD 7075 T6 0.071”) + (05 EA) INTERNAL SPLICE DOUBLER (ALCLAD 7075 T6 0.071”) + INTERNAL STRAP DOUBLER (TITANIUM GAL-UV 0.032”) IAW SEMAN DWG ED 4020, DC-8 SRM 52-4-1 FIG 1 ITEM “Q”.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING S
